# SDR WX0A2014120172282

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 54,479 hours, 46,601 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

10 KTS PRIOR TO V1 BOTH PACKS FAILED, AT 10,000 FT BOTH PACKS ERRATIC.  MANUAL PRESSURIZATION NOT HOLDING.  QRH 21.7 RTF IAW WO 239604 FOR REPAIR OF CHAFED WIRE H324D20 AT PLUG P1 369.  PERFORMED OPERATIONS CHECK OF THE AIR CONDITIONING SYS IAW AMM 21-20-00.  NO DEFECTS NOTED, ACFT OK FOR SERVICE.
